# SDR USA2002F00087

- Difficulty date: August 28, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Faulty
- Location: Control Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, AIRCRAFT ENCOUNTERED A PRESSURIZATION PROBLEM AT 6,000 FT.  CREW STOPPED THE CLIMB AT 7,000 FT AND RETURNED TO FIELD AT WHERE THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED AND NO OXYGEN MASKS WERE DEPLOYED.  MAINTENANCE REPAIRED WIRING IN BACK OF THE OVERHEAD PRESSURIZATION PANEL.  ALSO, REMOVED AND REPLACED AFT OUTFLOW VALVE AND P5-6 OVERHEAD PRESSURIZATION PANEL FOR TROUBLESHOOTING PURPOSES.  ACCOMPLISHED OPERATIONAL TEST OF PRESSURIZATION SYSTEM PER MM.  OPERATIONAL TEST GOOD.
